MAUDE Adverse Event Report: ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. GRAFTBOLT, TIBIAL 8MM; NON-DEGRADABLE FIXATN FASTENER
Model Number GRAFTBOLT, TIBIAL 8MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10th march 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-5100-08, graftbolt®, tibial, 8 mm, its anchor broke during insertion.This was detected during a ligament reconstruction surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-5100-08.There were no patient harm and no secondary procedure needed.

Brand Name
GRAFTBOLT, TIBIAL 8MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24714376
Report Number1220246-2026-01711
Device Sequence Number6109617
Product Code MBI
UDI-Device Identifier00888867035751
UDI-Public(01)00888867035751(11)240326(17)290228(10)15225535
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093912
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGRAFTBOLT, TIBIAL 8MM
Device Catalogue NumberAR-5100-08
Device Lot Number15225535
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown